# SDR FDEA2020071761552

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE RT CENTER FLAP AT RIB 18, APPROX 5 INCHES FWD OF REAR SPAR ON UPPER SKIN.  CUT THE SKIN ON LOWER SURFACE FOR ACCESS AND REPAIRED THE CRACK IAW SRM 57-50-00, FIG 201. INSTALLED A DOUBLER IAW SRM 57-50-00, FIG 205.  CATAGORY A MAJOR REPAIR.
